×

Existence of positive almost automorphic solutions to a class of integral equations. (English) Zbl 1242.45006

Summary: This paper is concerned with positive almost automorphic solutions to a class of nonlinear infinite delay integral equations. By using a fixed point theorem in partially ordered Banach spaces, we establish an existence theorem about positive almost automorphic solutions to the addressed integral equation. Our theorem extend some earlier results to a more general class of integral equations.

MSC:

45G10 Other nonlinear integral equations
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
PDFBibTeX XMLCite
Full Text: Euclid

References:

[1] E. Ait Dads, K. Ezzinbi, Almost periodic solution for some neutral nonlinear integral equation, Nonlinear Anal. TMA 28 (1997), 1479-1489. · Zbl 0872.45003 · doi:10.1016/S0362-546X(96)00012-0
[2] E. Ait Dads, K. Ezzinbi, Existence of positive pseudo-almost-periodic solution for some nonlinear infinite delay integral equations arising in epidemic problems, Nonlinear Anal. TMA 41 (2000), 1-13. · Zbl 0964.45003 · doi:10.1016/S0362-546X(98)00219-3
[3] E. Ait Dads, P. Cieutat, L. Lhachimi, Positive almost automorphic solutions for some nonlinear infinite delay integral equations, Dynamic Systems and Applications 17 (2008), 515-538. · Zbl 1202.45004
[4] E. Ait Dads, P. Cieutat, L. Lhachimi, Positive pseudo almost periodic solutions for some nonlinear infinite delay integral equations, Mathematical and Computer Modelling 49 (2009), 721-739. · Zbl 1189.45014 · doi:10.1016/j.mcm.2008.07.008
[5] H. S. Ding, T. J. Xiao, J. Liang, Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions, J. Math. Anal. Appl. 338 (2008), 141-151. · Zbl 1142.45005 · doi:10.1016/j.jmaa.2007.05.014
[6] H. S. Ding, J. Liang, G. M. N’Guérékata, T. J. Xiao, Existence of positive almost automorphic solutions to neutral nonlinear integral equations, Nonlinear Anal. TMA 69 (2008), 1188-1199. · Zbl 1151.45002 · doi:10.1016/j.na.2007.06.017
[7] H. S. Ding, T. J. Xiao, J. Liang, Existence of positive almost automorphic solutions to nonlinear delay integral equations, Nonlinear Anal. TMA 70 (2009), 2216-2231. · Zbl 1161.45004 · doi:10.1016/j.na.2008.03.001
[8] H. S. Ding, J. Liang, T. J. Xiao, Positive almost automorphic solutions for a class of nonlinear delay integral equations, Applicable Analysis 88 (2009), 231-242. · Zbl 1181.45015 · doi:10.1080/00036810802713875
[9] H. S. Ding, J. Liang, T. J. Xiao, Fixed point theorems for nonlinear operators with and without monotonicity in partially ordered Banach spaces, Fixed Point Theory and Applications , Volume 2010 (2010), Article ID 108343, 11 pages. · Zbl 1202.47059 · doi:10.1155/2010/108343
[10] H. S. Ding, J. D. Fu, G. M. N’Guérékata, Positive almost periodic type solutions to a class of nonlinear difference equations, Electronic Journal of Qualitative Theory of Differential Equations 25 (2011), 1-16.
[11] K. Ezzinbi, M. A. Hachimi, Existence of positive almost periodic solutions of functional equations via Hilbert’s projective metric, Nonlinear Anal. TMA 26 (1996), 1169-1176. · Zbl 0857.45005 · doi:10.1016/0362-546X(94)00331-B
[12] A. M. Fink, J. A. Gatica, Positive almost periodic solutions of some delay integral equations, J. Differential Equations 83 (1990), 166-178. · Zbl 0693.45006 · doi:10.1016/0022-0396(90)90073-X
[13] J. Liang, J. Zhang, T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), 1493-1499. · Zbl 1134.43001 · doi:10.1016/j.jmaa.2007.09.065
[14] G. M. N’Guérékata, Topics in almost automorphy , Springer-Verlag, New York, 2005.
[15] R. Torrejón, Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear Anal. TMA 20 (1993), 1383-1416. · Zbl 0787.45003 · doi:10.1016/0362-546X(93)90167-Q
[16] T. J. Xiao, J. Liang, J. Zhang, Pseudo almost automorphic solution to semilinear differential equations in Banach spaces, Semigroup Forum 76 (2008), 518-524. · Zbl 1154.46023 · doi:10.1007/s00233-007-9011-y
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.